advertisement
Question
Posted by: Crys | 2004/02/11

Menstruation

Hi
I have been off the pill (threphasil) for almost 5 months and have noticed that every month my period comes 1 day later this month 2 days later after my 28 day cycle is this normal.

Regards
Crys

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Quite normal. You have a 31-32 day cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2004/02/11

Coming off any contraception, it takes a while for your body to adjust to a normal cycle. Anything between 3 to 6 months.
So it could be that it is hormonal related and nothing to worry about.
I was on nuristerate and it varied from 28 to 34 days when I went off it!

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement